# SDR AWXA200200287

- Difficulty date: January 26, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK CORROSION WAS FOUND ON TOP AND BOTTOM OF FLOORBEAM UPPER CHORD AT BS 365, BL 0 TO RBL 62.0.  FABRICATED NEW SECTION OF UPPER CHORD AND INSTALLED NEW CHORD.
